MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from meter memory of 202, 402, 197, 263 and 175 mg/dl (402 and 263 are non-fasting).The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl; a non-fasting range was not provided.The customer is using proper testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 157 mg/dl and 170 mg/dl using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 : 202 mg/dl date: (b)(6) 2017 time: 9:21am fasting ; result 2 : 402 mg/dl date: (b)(6) 2017 time: 10:04pm non- fasting; result 3 : 197 mg/dl date: (b)(6) 2017 time: 8:42am fasting ; result 4 : 263 mg/dl date: (b)(6) 2017 time: 8:05pm non- fasting; result 5 : 175 mg/dl date: (b)(6) 2017 time: 7:09am fasting ; customer is concerned with all of the results.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6949905
Report Number1000113657-2017-01808
Device Sequence Number1141187
Product Code NBW
UDI-Device Identifier00021292009472
UDI-Public(01)00021292009472(17)181130(10)MU2511
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1